# SDR AT0600030

- Difficulty date: August 4, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT OPERATING RT PACK ONLY CRUISING AT40 HAD PRESSURE THUMP FOLLOWED BY CABIN PRESS CLIMB AT 1300 FPM.  INITIATED EMERGENCY DESCENT, INITIAL CLEARANCE TO 11K.  CABIN PRESS ROSE FROM 6K-7-7K DURING DESCENT.  CABIN INFLO LVL 2 ALERT WAS INTERMITTENT DURING REMAINDER OF FLT.  PRESSURE STABILIZED AFTER DESCENT, NORMAL APPROACH AND LANDING.  OUTFLOW VLV WAS FULL CLOSED THROUGHOUT THE LANDING WHEN IT WENT FULL OPEN CABIN PRESS WAS AT FIELD ELEV, NORMAL TAXI TO GATE.  SECURED DUCT COUPLING OF GROUND AC AFTER CHECK VLV REF 21-00MM.
